# SDR CA050816007

- Difficulty date: August 14, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 12,292 hours
- Engine: Allsn 250C30P
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Drive Shaft
- Part number: 206076373001
- Part serial: 3957
- Condition: Worn
- Location: Main Rotor Tach
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

(CAN) WHILE A/C IN CRUSE FLIGHT LOW ROTOR HORN CAME ON.  ROTOR RPM INDICATED (0).   WHEN PILOT LOWERED COLLECTIVE, HE HAD NO HYDRAULIC PRESSURE.  A/C LANDED AND MAIN ROTOR CONTACTED TAILBOOM.  ON REMOVAL ROTOR TACH GEN DRIVE SHAFT INTERNAL SPLINES WERE FOUND TO BE WORN TO THE POINT OF DISENGAGEMENT.
